Translative packing of a square with sequences of squares

Tom 121 / 2010

Janusz Januszewski Colloquium Mathematicum 121 (2010), 273-280 MSC: Primary 52C15. DOI: 10.4064/cm121-2-9

Streszczenie

Let $S$ be a square and let $S'$ be a square of unit area with a diagonal parallel to a side of $S$. Any (finite or infinite) sequence of homothetic copies of $S$ whose total area does not exceed $ { 4 \over 9}$ can be packed translatively into $S'$.

Autorzy

  • Janusz JanuszewskiInstitute of Mathematics and Physics
    University of Technology and Life Sciences
    Kaliskiego 7
    85-796 Bydgoszcz, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek